RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikhailov, N A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:263
Full texts:108
References:25
E-mail:

http://www.mathnet.ru/eng/person110840
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. A. Mikhailov, “On convergence rate of WENO schemes behind a shock front”, Matem. Mod., 27:2 (2015),  129–138  mathnet  elib; Math. Models Comput. Simul., 7:5 (2015), 467–474  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021